# SDR SWIA2020020348135

- Difficulty date: December 11, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H INBD FLAP VANE L/E HAS CHAFFED ON MIDDLE SIDE       (C-CHECK)   RO:1/29/2020INSTALLED NEW R/H INBD FLAP VANE L/E MIDDLE SIDE . P/N 601R14303-52 .    REF CRJ200 SRM AND BOMBARDIER DWG.
